# SDR DALA2022122908486

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 138,544 hours, 20,286 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FWD PAX DOOR CAUTION MESSAGE ILLUMINATED PASSING 10000, PRESSURIZATION NORMAL.  CYCLED AND ARMED 1L DOOR SEVERAL TIMES. SLIDE LIGHT AND L1 ARMED LIGHT OPS NORMAL. FAULT COULD NOT BE DUPLICATED ON GROUND AT THIS TIME. OK FOR SVC.
